Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#37687] of Leslie Saper

Papers Published

  1. Leslie D. Saper, $\mathscr L$-modules and the conjecture of Rapoport and Goresky-MacPherson, in Formes Automorphes (I) -- Actes du Semestre du Centre Émile Borel, printemps 2000, Astérisque, edited by J. Tilouine, H. Carayol, M. Harris, M.-F. Vignéras, vol. 298 (2005), pp. 319--334, Société Mathématique de France [MR2141706], [arXiv:math/0112250]
    (last updated on 2013/03/22)

    Abstract:
    click here for abstract of published paper

    Keywords:
    Intersection cohomology • Shimura varieties • locally symmetric spaces • compactifications

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320